Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 16, NWS Cleveland, OH

June 22, 2015

NWS Cleveland, OH issued this small craft advisory at Jun 22, 2015, 4:20 AM EDT. It took effect at Jun 22, 2015, 4:03 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2015, 4:20 AM EDT (08:20 UTC)
In effect from
Jun 22, 2015, 4:03 PM EDT
Expired
Jun 23, 2015, 9:00 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS71 KCLE 220820
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
420 AM EDT MON JUN 22 2015

LEZ147>149-221630-
/O.NEW.KCLE.SC.Y.0016.150623T0600Z-150623T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
420 AM EDT MON JUN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT
TUESDAY. 

* WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND
  DIMINISH TO 10 TO 20 KNOTS WHILE BECOMING WEST ON TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND
  CONTINUE INTO TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
8 follow-up statements
645 
WHUS71 KCLE 221355
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EDT MON JUN 22 2015

LEZ147>149-222200-
/O.CON.KCLE.SC.Y.0016.150623T0600Z-150623T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
955 AM EDT MON JUN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT
TUESDAY...

* WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND 
  DIMINISH TO 10 TO 20 KNOTS WHILE BECOMING WEST ON TUESDAY. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND 
  CONTINUE INTO TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
948 
WHUS71 KCLE 222003
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT MON JUN 22 2015

LEZ142>146-230415-
/O.EXB.KCLE.SC.Y.0016.150622T2003Z-150623T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
403 PM EDT MON JUN 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT TUESDAY. 

* WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...SHIFTING
  TO THE WEST-NORTHWEST BEHIND A COLD FRONT EARLY TUESDAY MORNING.
  WINDS WILL DIMINISH ON TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET TONIGHT AND
  CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147>149-230415-
/O.EXT.KCLE.SC.Y.0016.150622T2003Z-150623T1800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
403 PM EDT MON JUN 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

* WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...SHIFTING
  TO THE WEST-NORTHWEST TUESDAY MORNING WITH THE PASSAGE OF A COLD
  FRONT. WINDS WILL DIMINISH ON TUESDAY.

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND
  CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
801 
WHUS71 KCLE 230235
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 PM EDT MON JUN 22 2015


LEZ142>149-231045-
/O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1035 PM EDT MON JUN 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT... 
  SHIFTING TO THE WEST-NORTHWEST TUESDAY MORNING WITH THE 
  PASSAGE OF A COLD FRONT. WINDS WILL DIMINISH ON TUESDAY. 

* WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND 
  CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
591 
WHUS71 KCLE 230750
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT TUE JUN 23 2015

LEZ142>149-231600-
/O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 AM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST-NORTHWEST
  THIS MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN DIMINISH.

* WAVES/SEAS...WAVES 3 TO 6 FEET THIS MORNING...SUBSIDING IN THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
439 
WHUS71 KCLE 231405
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1005 AM EDT TUE JUN 23 2015

LEZ142>149-231800-
/O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1005 AM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST-
  NORTHWEST THIS MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN
  DIMINISH.

* WAVES/SEAS...WAVES 3 TO 6 FEET THIS MORNING...SUBSIDING IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
247 
WHUS71 KCLE 231757
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
157 PM EDT TUE JUN 23 2015

LEZ142>144-231900-
/O.CAN.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
157 PM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST-NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH THIS EVENING.
WAVES INITIALLY WILL BE 2 TO 4 FEET.

$$

LEZ145>149-240100-
/O.EXT.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
157 PM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...WEST-NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE
  THROUGH LATE AFTERNOON AND THEN DIMINISH.

* WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
717 
WHUS71 KCLE 231956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT TUE JUN 23 2015

LEZ145>149-240100-
/O.CON.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
356 PM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING FROM VERMILION TO RIPLEY NEW YORK...

* WINDS...WEST-NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BEGIN TO
  DIMINISH THIS EVENING.

* WAVES...WAVES 3 TO 5 FEET WILL SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
565 
WHUS71 KCLE 240108
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT TUE JUN 23 2015


LEZ145>149-240215-
/O.EXP.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
908 PM EDT TUE JUN 23 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 3:25 AM EDT, 55 minutes earlier.

Area forecast discussion, Jun 22, 3:25 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
325 AM EDT MON JUN 22 2015

.SYNOPSIS...
A STATIONARY FRONT ACROSS CENTRAL OHIO WILL LIFT BACK NORTH ACROSS
THE LOCAL AREA A WARM FRONT THIS AFTERNOON. A DEEPENING AREA OF LOW
PRESSURE WILL CROSS THE NORTHERN GREAT LAKES LATER TODAY AND
TONIGHT. A COLD FRONT FROM THIS LOW WILL MOVE SOUTHEAST ACROSS THE
AREA LATE TONIGHT AND EARLY TUESDAY. HIGH PRESSURE WILL SLIDE
ACROSS THE EASTERN GREAT LAKES WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COUPLE ROGUE SHOWERS REMAIN OVER EASTERN LAKE ERIE BUT THE
REMAINDER OF THE FORECAST AREA IS AGAIN DRY. JUST SOME HIGH AND
MID LEVEL CLOUDS RIGHT NOW. THE FRONT THAT MOVED THROUGH SUNDAY
HAS STALLED ACROSS CENTRAL OHIO AND IS EXPECTED TO COME BACK
NORTH ACROSS THE AREA AS A WARM FRONT LATER THIS AFTERNOON. LOT'S
OF UNCERTAINTY ON WHEN AND IF THIS FRONT WITH INITIATE PRECIP
THIS AFTERNOON. THE NAM APPEARS APPEARS TO BE THE OUTLIER BY
DEVELOPING A LOT OF PRECIP BY 00Z. THE OTHER GUIDANCE KEEPS THE
AREA MAINLY DRY AND THIS WILL BE THE SCENARIO FOLLOWED. HAVE
REMOVED THE PRECIP MENTION FROM THE FORECAST FOR TODAY EXCEPT IN
FAR NW OHIO. BETTER CHANCES FOR PRECIP WILL COME TONIGHT. EXPECT
A FAIR AMOUNT ON SUNSHINE TODAY AND THIS SHOULD PUSH TEMPS SEVERAL
DEGREES WARMER THAN THEY WERE ON SUNDAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MAINLY ZONAL FLOW ALOFT IS EXPECTED DURING THE PERIOD SO NO
AIRMASS CHANGE WILL OCCUR THIS WEEK. LOT'S OF MODEL DIFFERENCES
TODAY CONCERNING TIMING OF PRECIP. ALL OF THE GUIDANCE APPEARS TO
BE HAVING TROUBLE WITH CONVECTIVE FEEDBACK. PRETTY CONFIDENT THAT
IT WILL RAIN TONIGHT...JUST NOT SURE WHEN. THE CHALLENGE TODAY IS
FIGURING OUT IF THE CONVECTION OVER MN RIGHT NOW WILL HOLD
TOGETHER AS IT DIVES SE ACROSS THE LAKES TODAY. THE GUIDANCE
DIFFERS ON THIS AND WILL GO WITH THE GFS/ECMWF SOLUTION OF HAVING
IT FALL APART BEFORE IT GETS HERE. AT THE SAME TIME THESE MODELS
DEVELOP ANOTHER LINE OF CONVECTION OVER THE WESTERN LAKES THIS
AFTERNOON. THIS PRECIP WILL HOLD TOGETHER AND SHOULD ARRIVE LATE
IN THE EVENING AND OVERNIGHT AND WILL BE JUST AHEAD OF THE SURFACE
COLD FRONT. THIS PRECIP WILL BE HELPED ALONG BY FAVORABLE DYNAMICS
ALOFT INCLUDING A TROUGH. TIME OF DAY WILL WORK IN FAVOR FOR THE
LOCAL AREA AS THE THREAT FOR SEVERE WEATHER WILL BE SOMEWHAT DIMINISHED
GIVEN THE TIME OF DAY. HAVE GONE AHEAD AND BUMPED PRECIP CHANCES
TO LIKELY MOST OF THE AREA FOR TONIGHT. BY MID TUESDAY
MORNING...THE FRONT AND MOST OF THE PRECIP SHOULD BE SOUTHEAST OF
THE AREA. THEN WILL TRY FOR A 36 TO 42 HOUR DRY PERIOD AS WEAK
HIGH PRESSURE PASSES TO THE NORTH. BOTH THE GFS AND ECMWF HAVE
SLOWED DOWN THE RETURN OF THE PRECIP TO THE AREA AND WEDNESDAY
SHOULD BE DRY. A WARM FRONT WILL WORK ITS WAY INTO THE AREA
WEDNESDAY NIGHT AND THAT SHOULD SIGNAL THE RETURN OF THUNDERSTORM
CHANCES. THE BOUNDARY WILL STALL AND KEEP THE PRECIP THREAT GOING
THROUGH THE END OF THE PERIOD. TEMPS WILL CONTINUE TO AVERAGE A
LITTLE ABOVE NORMAL FOR THE WEEK.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
AMPLIFICATION OF THE RIDGE IN THE WEST WILL RESULT IN
TROUGHING IN THE EAST BY WEEKS END. THIS WILL SEND A TREND TOWARD
COOLER TEMPERATURES INTO THE FORECAST AREA.

AS TROUGHINESS DEVELOPS IN THE UPPER LEVELS OVER THE FORECAST
AREA...TROUGH SLOWLY BECOMES NEUTRALLY TILTED AND EVENTUALLY CAUSES
A WAVE OF LOW PRESSURE TO DEVELOP OVER THE OHIO VALLEY AND MOVE
EAST. AT THIS TIME...IT APPEARS SOME MOISTURE AND UPPER LEVEL
SUPPORT COULD SLIP NORTH ACROSS THE AREA SATURDAY INTO SUNDAY AND
BRING A THREAT FOR SHOWERS AND THUNDERSTORMS TO THE AREA.
ALTHOUGH...PROBABILITIES WILL BE MINIMAL AND SO FAR THE TREND MAY BE
TO GRADUALLY TAPER THE SHOWER AND THUNDERSTORM THREAT OUT OF THE
FORECAST AS THE POTENTIAL EXISTS FOR KEEPING THE MOISTURE JUST SOUTH
OF THE FORECAST AREA. BUT...UNTIL THERE IS A BETTER HANDLE ON EXTENT
OF ACTIVITY...WILL KEEP THE MINIMAL CHANCE IN THE FORECAST.

TEMPERATURES WILL COOL DOWN A BIT INTO THE 70S FOR HIGHS EACH DAY AS
SOME WEAK COLD AIR ADVECTION SLIPS INTO THE FORECAST AREA. OVERNIGHT
LOWS WILL HOVER IN THE LOWER 60S.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
BIG ISSUES TO DEAL WITH TODAY. FIRST OF ALL WINDS ARE EXPECTED TO
INCREASE ALONG AND BEHIND THE WARM FRONT THIS AFTERNOON OUT OF THE
SOUTHWEST. SECOND...THUNDERSTORM COMPLEX IS PROGGED TO MOVE INTO
OUR AREA LATER TONIGHT AND COULD BRING A ROUND OF STRONG
THUNDERSTORMS TO THE FORECAST AREA. TIMING WOULD PUT IT INTO THE
TOLEDO AND FINDLAY AREA TOWARD THE END OF THE FORECAST PERIOD BUT
ACROSS THE REST OF THE AREA DURING THE REST OF THE NIGHT. IN THE
MEAN TIME...SOME MVFR FOG POSSIBLE THIS MORNING SHOULD BURN OFF
AFTER SUNRISE.

OUTLOOK...NON VFR WITH SHOWERS AND THUNDERSTORMS LATE TONIGHT.
NON VFR LIKELY EARLY TUESDAY AND AGAIN THURSDAY IN SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
LAKE IS GOING TO GET STIRRED UP ONCE AGAIN STARTING THIS
AFTERNOON INTO TUESDAY. WARM FRONT IS PROGGED TO MOVE NORTHEAST
ACROSS THE AREA THIS AFTERNOON FOLLOWED BY A COLD FRONT LATER
TONIGHT. AS STORM SYSTEM MOVES THROUGH THE AREA...SURFACE ISOBAR
GRADIENT WILL TIGHTEN ALLOWING WINDS TO INCREASE. WILL LIKELY NEED
TO HOIST A SMALL CRAFT ADVISORY LASTING INTO TUESDAY DUE TO THE
WINDS. WIND DO DIMINISH LATER IN THE DAY ON TUESDAY BECOMING LIGHT
AND VARIABLE TUESDAY NIGHT. THE LIGHT WIND FLOW  CONTINUES THROUGH
MUCH OF WEDNESDAY WITH A BRIEF INCREASE WEDNESDAY NIGHT INTO
THURSDAY MORNING AS HIGH PRESSURE BUILDS INTO THE LAKES AREA. BUT
THEN WINDS INCREASE AGAIN ON FRIDAY AS LOW PRESSURE PASSES TO THE
SOUTH OF THE LAKE.
&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Jun 21, 11:24 AM EDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 AM EDT SUN JUN 21 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-221530-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1124 AM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR SEVERE STORMS LATER MONDAY AND MONDAY
NIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE CENTRAL
GREAT LAKES ON MONDAY. THESE STORMS WILL LIKELY MOVE TOWARD LAKE
ERIE. IT IS UNCERTAIN AT THIS TIME HOW LONG AND HOW FAR EAST THE
SEVERE STORMS WILL PERSIST. THE BEST CHANCE FOR SEVERE STORMS
APPEARS TO BE ACROSS NORTHWEST OHIO. WIND DAMAGE AND LARGE HAIL
WILL BE THE GREATEST THREAT ALTHOUGH A TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY MONDAY OR MONDAY NIGHT.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:21 PM EDTSpecial Marine WarningCLE84 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningCLEHancock, Wood39 min
Jun 22, 4:24 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood30 min
Jun 22, 4:32 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky58 min
Jun 22, 4:43 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood5 min
Jun 22, 5:03 PM EDTTornado WarningCLEErie, Ottawa, Sandusky42 min
Jun 22, 5:23 PM EDTSpecial Marine WarningCLE82 min
Jun 22, 5:26 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Lorain64 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake49 min
Jun 22, 5:48 PM EDTSpecial Marine WarningCLE27 min
Jun 22, 6:25 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit35 min

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.